MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE SURGICAL SCISSORS FS-200

AOMORI OLYMPUS CO., LTD. SINGLE USE SURGICAL SCISSORS FS-200
Model Number FS-200L
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device had scissors that failed to cut and would not reopen, resulting in entrapment of both the suture and the surrounding mucosa.The issue was found during sedation of esophagogastroduodenoscopy (egd) therapeutic procedure.The procedure was completed using a change in procedure/surgical technique.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, and since the complaint could not be directly reproduced as the device was returned in separate pieces and the reported event was not reproducible, the definitive root cause of the reported issue could not be determined.However, based on the reported information, the most probable cause of the complaint is traced to the user not following the manufacturer's instructions.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
SINGLE USE SURGICAL SCISSORS FS-200
Common Device Name
SINGLE USE SURGICAL SCISSORS
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23097811
Report Number9614641-2025-01579
Device Sequence Number9383475
Product Code PTS
UDI-Device Identifier04953170401077
UDI-Public04953170401077
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
CLASS2-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFS-200L
Device Lot Number45K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GIF-HQ190
Patient SexUnknown